Access count of this item: 127

Files in This Item:
File Description SizeFormat 
1552-06.pdf846.47 kBAdobe PDFView/Open
Title: Hamilton 系の可積分性とその解の特異点分布の規則性(力学系理論の最近の発展)
Authors: 石井, 雅治  KAKEN_name
Author's alias: ISHII, Masaharu
Issue Date: May-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1552
Start page: 50
End page: 58
URI: http://hdl.handle.net/2433/80917
Appears in Collections:Recent Developments in Dynamical Systems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.